Transition probabilities of normal states determine the Jordan structure of a quantum system

Chi-Wai Leung Chi-Keung Ng Ngai-Ching Wong

Mathematical Physics mathscidoc:1910.43690

Journal of Mathematical Physics, 57, (1), 015212, 2016.1
Let : (M1) (M2) be a bijection (not assumed affine nor continuous) between the sets of normal states of two quantum systems, modelled on the self-adjoint parts of von Neumann algebras M1 and M2, respectively. This paper concerns with the situation when preserves (or partially preserves) one of the following three notions of transition probability on the normal state spaces: the transition probability PU introduced by Uhlmann [Rep. Math. Phys. 9, 273-279 (1976)], the transition probability PR introduced by Raggio [Lett. Math. Phys. 6, 233-236 (1982)], and an asymmetric transition probability P0 (as introduced in this article). It is shown that the two systems are isomorphic, i.e., M1 and M2 are Jordan -isomorphic, if preserves all pairs with zero Uhlmann (respectively, Raggio or asymmetric) transition probability, in the sense that for any normal states and , we have P(),()=0 if and only if P(,
No keywords uploaded!
[ Download ] [ 2019-10-20 21:08:45 uploaded by Ngai_Ching_Wong ] [ 417 downloads ] [ 0 comments ]
@inproceedings{chi-wai2016transition,
  title={Transition probabilities of normal states determine the Jordan structure of a quantum system},
  author={Chi-Wai Leung, Chi-Keung Ng, and Ngai-Ching Wong},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020210845574226219},
  booktitle={Journal of Mathematical Physics},
  volume={57},
  number={1},
  pages={015212},
  year={2016},
}
Chi-Wai Leung, Chi-Keung Ng, and Ngai-Ching Wong. Transition probabilities of normal states determine the Jordan structure of a quantum system. 2016. Vol. 57. In Journal of Mathematical Physics. pp.015212. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020210845574226219.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved